# SDR USAA2014032600001

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 60,558 hours, 8,513 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFW779019
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT 17D VIDEO MONITOR SMOKING WAS SHUT DOWN.  R & R  VIDEO MONITOR 17D.  OPERATIONAL CHECK IS OKAY.
